# SDR MWEA020160

- Difficulty date: March 6, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 99101407
- Condition: Canning
- Location: Station 302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 302 SUBFLOOR WEB LEFT SIDE IS OIL CANNING.  --  FABRICATED AND INSTALLED SUBFLOOR WEB REPAIR.
